# SDR 9519011146

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R, M
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL WITH THE EGT GOING TO MAX FOR 30 SECONDS.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BOS WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS ACCOMPLISHED.  NO FUEL WAS DUMPED.  THE AIRCRAFT WAS FERRIED TO MSP WHERE THE ENGINE WAS REPLACED.
